No Cover Image

Journal article 911 views

Reducibility of domain representations and Cantor–Weihrauch domain representations

Jens Blanck Orcid Logo

Mathematical Structures in Computer Science, Volume: 18, Issue: 06, Pages: 1031 - 1056

Swansea University Author: Jens Blanck Orcid Logo

Full text not available from this repository: check for access using links below.

Abstract

The paper looks at the spectrum of available domain representations of topological spaces. The spectrum is analysed via the notion of domain reducibility. This concept is related to the notion of reductions from TTE, and in fact all TTE representations (here referred to as Cantor-Weihrauch domain re...

Full description

Published in: Mathematical Structures in Computer Science
ISSN: 0960-1295 1469-8072
Published: 2008
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa132
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T11:46:56Z
last_indexed 2018-02-09T04:26:58Z
id cronfa132
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2015-10-14T16:23:45.6483910</datestamp><bib-version>v2</bib-version><id>132</id><entry>2012-02-23</entry><title>Reducibility of domain representations and Cantor&#x2013;Weihrauch domain representations</title><swanseaauthors><author><sid>704f3ce6b65d931e1a86a03e9e30d639</sid><ORCID>0000-0001-9656-1352</ORCID><firstname>Jens</firstname><surname>Blanck</surname><name>Jens Blanck</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2012-02-23</date><deptcode>SCS</deptcode><abstract>The paper looks at the spectrum of available domain representations of topological spaces. The spectrum is analysed via the notion of domain reducibility. This concept is related to the notion of reductions from TTE, and in fact all TTE representations (here referred to as Cantor-Weihrauch domain representations) and their reductions form a sub-spectrum of all available domain representations.</abstract><type>Journal Article</type><journal>Mathematical Structures in Computer Science</journal><volume>18</volume><journalNumber>06</journalNumber><paginationStart>1031</paginationStart><paginationEnd>1056</paginationEnd><publisher/><issnPrint>0960-1295</issnPrint><issnElectronic>1469-8072</issnElectronic><keywords/><publishedDay>3</publishedDay><publishedMonth>9</publishedMonth><publishedYear>2008</publishedYear><publishedDate>2008-09-03</publishedDate><doi>10.1017/S0960129508007093</doi><url/><notes/><college>COLLEGE NANME</college><department>Computer Science</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SCS</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2015-10-14T16:23:45.6483910</lastEdited><Created>2012-02-23T17:01:54.0000000</Created><path><level id="1">College of Science</level><level id="2">Computer Science</level></path><authors><author><firstname>Jens</firstname><surname>Blanck</surname><orcid>0000-0001-9656-1352</orcid><order>1</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2015-10-14T16:23:45.6483910 v2 132 2012-02-23 Reducibility of domain representations and Cantor–Weihrauch domain representations 704f3ce6b65d931e1a86a03e9e30d639 0000-0001-9656-1352 Jens Blanck Jens Blanck true false 2012-02-23 SCS The paper looks at the spectrum of available domain representations of topological spaces. The spectrum is analysed via the notion of domain reducibility. This concept is related to the notion of reductions from TTE, and in fact all TTE representations (here referred to as Cantor-Weihrauch domain representations) and their reductions form a sub-spectrum of all available domain representations. Journal Article Mathematical Structures in Computer Science 18 06 1031 1056 0960-1295 1469-8072 3 9 2008 2008-09-03 10.1017/S0960129508007093 COLLEGE NANME Computer Science COLLEGE CODE SCS Swansea University 2015-10-14T16:23:45.6483910 2012-02-23T17:01:54.0000000 College of Science Computer Science Jens Blanck 0000-0001-9656-1352 1
title Reducibility of domain representations and Cantor–Weihrauch domain representations
spellingShingle Reducibility of domain representations and Cantor–Weihrauch domain representations
Jens Blanck
title_short Reducibility of domain representations and Cantor–Weihrauch domain representations
title_full Reducibility of domain representations and Cantor–Weihrauch domain representations
title_fullStr Reducibility of domain representations and Cantor–Weihrauch domain representations
title_full_unstemmed Reducibility of domain representations and Cantor–Weihrauch domain representations
title_sort Reducibility of domain representations and Cantor–Weihrauch domain representations
author_id_str_mv 704f3ce6b65d931e1a86a03e9e30d639
author_id_fullname_str_mv 704f3ce6b65d931e1a86a03e9e30d639_***_Jens Blanck
author Jens Blanck
author2 Jens Blanck
format Journal article
container_title Mathematical Structures in Computer Science
container_volume 18
container_issue 06
container_start_page 1031
publishDate 2008
institution Swansea University
issn 0960-1295
1469-8072
doi_str_mv 10.1017/S0960129508007093
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Computer Science{{{_:::_}}}College of Science{{{_:::_}}}Computer Science
document_store_str 0
active_str 0
description The paper looks at the spectrum of available domain representations of topological spaces. The spectrum is analysed via the notion of domain reducibility. This concept is related to the notion of reductions from TTE, and in fact all TTE representations (here referred to as Cantor-Weihrauch domain representations) and their reductions form a sub-spectrum of all available domain representations.
published_date 2008-09-03T03:11:57Z
_version_ 1737023938764996608
score 10.8781185